# SDR AALA20180410004

- Difficulty date: February 28, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 92,504 hours, 14,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, LEFT CEILING LIGHTS AT L1 DOOR TO SEAT ROW 13 FAILED AN ILLUMINATION TEST.  REPLACED THE BATTERY AND CHARGER IAW AMM 33-51-00.
